# SDR YENA2025031400256

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 33,564 hours, 10,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#873, BOS- AUA. 'FA'S HAD DIRTY SOCK SMELL DESCENDING THROUGH 6000 TO LANDING FROM AFT CABIN TO L3 DOOR, NOT IN COCKPIT ( PACKS );  COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2 IDENTIFIED  ODOR  AS APU THE CAUSE  DECONTAMINATION  LEVEL B WAS ACCOMPLISHED TSM 05-50-00-810-831-A AC OK FOR SERVICE  PACK 2 REACTIVATED MX-4 UPDATED MCC NOTIFIED MDDR CLEARED.'
